# SDR UALA2012111406556

- Difficulty date: November 13, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 39,400 hours, 17,122 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Structure
- Condition: Damaged
- Location: Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

G1 AND G4 GALLEYS HAVE HEAT DAMAGE BEHIND WORK LIGHTS.  GALLEYS WERE REFURBISHED AT HMV2 VISIT PER JD-CE-40-25-30-02-JD1.
